# SDR 96FDEA00928

- Difficulty date: May 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N495FE
- Make and model: Boeing 727227
- Aircraft serial: 21669
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dent
- Location: Bs 286
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT AT BS 286 STR 23R SKIN.  FOUND DENT ON SKIN TO BE OUT OF LIMITS PER FEDEX SRM 53-30-3 AT BS 286 STR 23R.  REPAIRED SKIN PER FEDEX SRM 53-30-3.
